Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 33, NWS Miami, FL

May 24, 2023Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 24, 2023, 2:03 PM EDT for Palm Beach County, Florida. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2023, 2:03 PM EDT (18:03 UTC)
Expired
May 24, 2023, 2:30 PM EDT
In force
27 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 146 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 2:08 PM EDTMARINE TSTM WIND 472 Ese Jupiter, FLA GUST TO 47 MPH OR 41 KT WAS OBSERVED AT OAKES SUBSTATION MESONET.
May 24, 2:13 PM EDTMARINE TSTM WIND 581 N Juno Beach, FLA WIND GUST OF 58 MPH OR 50 KT WAS RECORDED AT THE JUNO BEACH PIER MESONET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1564 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

676 
WUUS52 KMFL 241803
SVRMFL
FLC099-241830-
/O.NEW.KMFL.SV.W.0033.230524T1803Z-230524T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
203 PM EDT Wed May 24 2023

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Palm Beach County in southeastern Florida...

* Until 230 PM EDT.

* At 203 PM EDT, a severe thunderstorm was located over Jupiter,
  moving east at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jupiter, Palm Beach Gardens, Tequesta, Juno Beach and North Palm
  Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2682 8003 2684 8012 2697 8013 2697 8003
TIME...MOT...LOC 1803Z 288DEG 5KT 2691 8007 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MFL
2 follow-up statements
514 
WWUS52 KMFL 241817
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
217 PM EDT Wed May 24 2023

FLC099-241830-
/O.CON.KMFL.SV.W.0033.000000T0000Z-230524T1830Z/
Palm Beach FL-
217 PM EDT Wed May 24 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

At 217 PM EDT, a severe thunderstorm was located over Juno Beach,
moving east at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Jupiter, Palm Beach Gardens, Tequesta, Juno Beach and North Palm
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2682 8003 2684 8012 2697 8013 2697 8003
TIME...MOT...LOC 1817Z 288DEG 5KT 2690 8005 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MFL
823 
WWUS52 KMFL 241826
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
226 PM EDT Wed May 24 2023

FLC099-241836-
/O.EXP.KMFL.SV.W.0033.000000T0000Z-230524T1830Z/
Palm Beach FL-
226 PM EDT Wed May 24 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
WILL EXPIRE AT 230 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

LAT...LON 2682 8003 2684 8012 2697 8013 2697 8003
TIME...MOT...LOC 1826Z 288DEG 5KT 2690 8004 

$$

MFL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:57 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, May 24, 12:57 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1257 PM EDT Wed May 24 2023

...New AVIATION...

.UPDATE...
Issued at 842 AM EDT Wed May 24 2023

...Strong to Severe Storms Possible This Afternoon/Evening with
Locally Heavy Rainfall...

No major changes to the near term grids this morning. Today is
starting off with mostly clear skies across South Florida, but
that will quickly change as we head into the afternoon, with
scattered to numerous showers and thunderstorms developing,
primarily across the interior and east coast. The 12Z MFL
sounding shows decent potential for strong to severe storms, as
temps have cooled aloft (-11C at 500mb, <14kft FZL) with the
upper level trough moving over the FL peninsula. Favorable
instability is expected, with forecast MLCAPE over 2000 J/kg and
steep mid level lapse rates. Sufficient bulk shear will be in
place, around 20-30kts, primarily driven by strong winds aloft,
as Sfc-3km winds are weak. Storms are expected to initiate along
converging boundaries over the interior and western edge of the
east coast metro, and then slowly drift east, with activity
tapering off in the evening. Storms will be capable of producing
damaging winds, hail, and locally heavy rainfall. Due to the very
slow storm motion, there is the potential for localized flooding
with any storm. Isolated pockets of 4-6 inches of rainfall are not
out of the question today, but generally expecting a more
widespread 1-3 inches of rainfall for the areas that see storms.

&&

.SHORT TERM...
(Today through Thursday)
Issued at 315 AM EDT Wed May 24 2023

A weak surface low remains over central Florida this morning with an
associated stationary boundary across Northern Florida. This system
will push southeastward towards South Florida by late tonight and
allow for continuation of the unsettled pattern. As a result,
scattered to numerous showers and thunderstorms will be likely
across South Florida this afternoon and Thursday afternoon. While
the better dynamics will be to our north, a few strong to severe
thunderstorms will be possible both days especially around the lake
region and over into Palm Beach county. Damaging wind gusts would be
the primary threat, however cooling temps aloft may allow for some
hail in a few storms as well. With fairly weak storm motions again
today, localized flooding could be a concern over the metro,
especially in poor drainage areas.

High temperatures will be in the upper 80s to lower 90s with
overnight lows in the upper 60s for interior areas and low-mid 70s
for coastal areas.

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 315 AM EDT Wed May 24 2023

The unsettled pattern continues at least through the first half
of the long term period. A mid to upper level cutoff low is
progged to develop across the eastern CONUS and begin pushing
towards the Southeast late on Thursday. This feature will deepen
through the day on Friday and aid in the development of a surface
low just off the northeast Florida coast by late Friday. At the
surface, the remnants of a frontal boundary that was stalled just
to the north of the region will continue to allow for a rather
light west to southwesterly wind flow through the end of the week.
This will allow for rich tropical moisture to continue to advect
into the region as the latest forecast soundings show PWAT values
hovering between 1.6 and 1.8 inches. These features will allow
scattered to numerous showers and thunderstorms to develop across
the entire South Florida area and local waters Friday afternoon.
With cooling 500mb temps, a few strong storms cannot be ruled out
with the best chance for seeing stronger cells around the Lake
Okeechobee region.

Heading into the weekend, the upper level cutoff low likely will
linger across the Southeast and keep South Florida in a westerly-
southwesterly regime through the weekend. This will favor scattered
afternoon sea breeze driven showers and thunderstorms across
portions of the interior and eastern metro areas each day. Some
guidance is showing a chance for mid-upper level dry air to reach
the area on Saturday and Sunday and this could potentially limit
coverage somewhat although it seems there will be enough lower-level
moisture to support at least a few showers and thunderstorms each
day, especially on Saturday.

Temperatures across the area will remain hot through the long term
period. Highs will likely be reaching the lower 90s and heat indices
in the upper 90s each day. The evenings will remain warm, with lows
dropping to the low 70s along the East coast and mid 60s in the
interior.

&&

.AVIATION...
(18Z TAFS)
Issued at 1251 PM EDT Wed May 24 2023

Increasing scattered to numerous showers and thunderstorms are
expected until the evening hours. Expect periods of reduced vis
and low cigs with any storm affecting the terminals, so AMDs/TEMPOs
may be needed. Light SSW flow with a more westerly component over
APF with Gulf breezes. Brief easterly sea breeze winds possible
through the evening at east coast terminals. Winds become light
and variable again late tonight and overnight. Another round of
scattered to numerous showers and thunderstorms expected on
Thursday.

&&

.MARINE...
Issued at 315 AM EDT Wed May 24 2023

South to southwesterly flow will prevail across Atlantic waters
today and tomorrow with Northwesterly flow across Gulf waters. Low
seas will dominate outside of the Gulf Stream, with 2-3 feet
within the current. Showers and storms expected each day this
week, which may result in locally hazardous seas and winds.

&&

.BEACHES...
Issued at 315 AM EDT Wed May 24 2023

Along the Atlantic coast, onshore flow will result in a moderate rip
current risk along the Atlantic beaches. An elevated risk will
remain for the next several days across the Palm beaches due to an
increasing NE swell.|

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            73  86  73  86 /  50  80  80  90
West Kendall     69  87  69  87 /  50  80  80  90
Opa-Locka        71  87  71  87 /  50  80  70  90
Homestead        71  86  71  86 /  60  80  80  90
Fort Lauderdale  72  84  72  85 /  50  80  80  90
N Ft Lauderdale  73  85  72  85 /  50  80  80  90
Pembroke Pines   71  87  71  87 /  50  80  70  90
West Palm Beach  70  86  71  85 /  60  90  80  90
Boca Raton       71  87  71  87 /  60  90  80  90
Naples           73  87  72  87 /  50  80  70  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...Culver
Hazardous weather outlook, May 24, 8:36 AM EDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
836 AM EDT Wed May 24 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
251245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
836 AM EDT Wed May 24 2023

...Strong to Severe Thunderstorms This Afternoon & Evening...
...Moderate Risk of Rip Currents for All Atlantic Beaches...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered strong to severe thunderstorms are likely
this afternoon and evening across interior and eastern portions of
the area. The main hazards will be locally heavy rainfall, gusty
winds, small hail, and lightning.

Flooding: Heavy rainfall within showers and thunderstorms could lead
to localized flooding in the low lying and poor drainage areas
today.

Rip Currents: There is a moderate risk of rip currents for the
Atlantic beaches.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An elevated risk of rip currents is likely to continue for the rest
of this week, mainly along the Palm Beaches. The risk of rip
currents will increase across all east coast beaches heading into
the upcoming holiday weekend.

Showers and storms will remain fairly widespread through the end of
the week. Periods of heavy rain will be possible and could lead to
localized flooding concerns especially across the east coast metro
areas.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami
while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, May 24, 1:28 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Miami FL
128 PM EDT Wed May 24 2023

FLZ070-073-075-241815-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
128 PM EDT Wed May 24 2023

...A strong thunderstorm will impact portions of northern Mainland
Monroe and northern Miami-Dade Counties through 215 PM EDT...

At 128 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Fortymile Bend, or 21 miles northwest of
Homestead General Airport, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Shark Valley Obs Tower, Intersection Krome And Kendall Drive,
Fortymile Bend and Everglades National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2556 8085 2578 8098 2592 8068 2569 8048
      2562 8059
TIME...MOT...LOC 1728Z 237DEG 10KT 2573 8078

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, May 24, 1:31 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
131 PM EDT Wed May 24 2023

FLZ067-068-168-241815-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
131 PM EDT Wed May 24 2023

...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 215 PM EDT...

At 131 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Jupiter, moving northeast at 10 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and penny size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Tequesta, Juno Beach,
North Palm Beach, North County Airport, Juno Ridge, The Acreage, Fau
North Campus, Philo Farms, Limestone Creek, Caloosa and Jupiter
Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2682 8003 2677 8030 2696 8039 2696 8014
      2697 8014 2697 8003
TIME...MOT...LOC 1731Z 241DEG 8KT 2694 8015

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, May 24, 1:33 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
133 PM EDT Wed May 24 2023

FLZ073-173-174-241800-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
133 PM EDT Wed May 24 2023

...A strong thunderstorm will impact portions of central Miami-Dade
County through 200 PM EDT...

At 133 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Homestead General Airport, moving northeast at 5 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Homestead, Homestead Miami Speedway, Homestead General Airport, The
Redland, Florida City, Homestead Base, Naranja, Princeton, Richmond
West, Country Walk, Royal Palm Ranger, Leisure City, Intersection
Krome And Kendall Drive, Goulds, Homestead Bayfront Park, The
Hammocks, Inlikita and South Miami Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2533 8060 2559 8073 2563 8058 2570 8048
      2544 8030
TIME...MOT...LOC 1733Z 241DEG 6KT 2550 8051

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, May 24, 2:00 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
200 PM EDT Wed May 24 2023

FLZ073-074-173-174-241845-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
200 PM EDT Wed May 24 2023

...A strong thunderstorm will impact portions of central Miami-Dade
County through 245 PM EDT...

At 200 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over The
Redland, moving northeast at 10 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and half inch
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Homestead, Homestead Miami Speedway, Black Point, Homestead General
Airport, The Redland, Kendall, Pinecrest, Florida City, Homestead
Base, Naranja, Richmond West, Richmond Heights, Country Walk, Kendale
Lakes, Leisure City, Palmetto Bay, Cutler Bay, Zoo Miami, Goulds and
The Hammocks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2541 8050 2554 8061 2575 8040 2549 8022
TIME...MOT...LOC 1800Z 232DEG 8KT 2553 8049

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:28 PM EDTSpecial Weather StatementMFLCollier32 min
May 23, 9:44 PM EDTSpecial Weather StatementMFLBroward31 min
May 23, 10:30 PM EDTSpecial Weather StatementMFLBroward60 min
May 24, 1:26 PM EDTFlood WatchMFLBroward, Miami-Dade, Palm Beach7 hr
May 24, 1:26 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
May 24, 1:28 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
May 24, 1:31 PM EDTSpecial Weather StatementMFLMartin44 min
May 24, 1:33 PM EDTSpecial Marine WarningMFL57 min
May 24, 1:33 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
May 24, 2:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
May 24, 2:30 PM EDTSpecial Marine WarningMFL43 min
May 24, 3:17 PM EDTSpecial Weather StatementMFLBroward43 min
May 24, 3:21 PM EDTSpecial Marine WarningMFL54 min
May 24, 3:33 PM EDTSpecial Weather StatementMFLPalm Beach42 min
May 24, 3:34 PM EDTSpecial Marine WarningMFL41 min
May 24, 3:34 PM EDTSpecial Marine WarningMFL86 min
May 24, 3:37 PM EDTSevere Thunderstorm WarningMFLBroward23 min
May 24, 3:40 PM EDTSpecial Weather StatementMFLHendry50 min
May 24, 3:43 PM EDTAreal Flood AdvisoryMFLBroward2 hr
May 24, 3:44 PM EDTSpecial Weather StatementMFLGlades31 min
May 24, 3:47 PM EDTSpecial Weather StatementMFLBroward, Collier28 min
May 24, 3:48 PM EDTSpecial Weather StatementMFLHendry42 min
May 24, 3:50 PM EDTSevere Thunderstorm WarningMFLPalm Beach40 min
May 24, 4:06 PM EDTAreal Flood AdvisoryMFLPalm Beach114 min
May 24, 4:14 PM EDTSpecial Marine WarningMFL61 min
May 24, 4:14 PM EDTSpecial Weather StatementMFLBroward46 min
May 24, 4:26 PM EDTSpecial Weather StatementMFLGlades, Hendry49 min
May 24, 4:32 PM EDTSpecial Weather StatementMFLPalm Beach43 min
May 24, 4:39 PM EDTSpecial Weather StatementMFLPalm Beach51 min
May 24, 4:43 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
May 24, 4:46 PM EDTAreal Flood AdvisoryMFLGlades, Hendry, Palm Beach2 hr
May 24, 4:46 PM EDTSpecial Weather StatementMFLPalm Beach29 min
May 24, 4:59 PM EDTSevere Thunderstorm WarningMFLPalm Beach46 min
May 24, 5:04 PM EDTSpecial Marine WarningMFL41 min
May 24, 5:21 PM EDTSpecial Weather StatementMFLHendry39 min
May 24, 5:34 PM EDTSpecial Weather StatementMFLHendry41 min
May 24, 5:44 PM EDTSpecial Marine WarningMFL61 min
May 24, 5:46 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
May 24, 5:47 PM EDTSpecial Weather StatementMFLPalm Beach58 min
May 24, 5:52 PM EDTSpecial Weather StatementMFLBroward23 min
May 24, 6:33 PM EDTSpecial Marine WarningMFL57 min
May 24, 6:49 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
May 24, 7:14 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
May 24, 7:18 PM EDTSpecial Marine WarningMFL42 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.